Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sick feeling, dizziness while walking and standing, throat pain, concentration issues, low appetite. Cause and cure?

Hi i am twelve almost thirteen years old and i an very sporty i feel sick and when i walk i feel dizzy even when i stand up my throat hurts and it is even worse when i eat of drink i feel sick and i cant concentrate i have a headache and earache and i have lost my appetite i am constantly tired and i feel dizzy and faint also my eyes hurt and are blurry
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Dear, you are just thirteen and you started worrying about your health instead of playing and enjoying your life? For throat pain, headache and ear ache ask your parents to a physician. For concentration and for all other problems also he can help you. Have balanced nutritious food and play healthy. good luck,
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor